MAUDE Adverse Event Report: FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; PROSTHESIS SHOULDER JOINT METAL

FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; PROSTHESIS SHOULDER JOINT METAL
Model Number DIA. 40 TH 0 ECC 1.5
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Absence of a dial to reproduce the test in its final version: impossible to identify the positioning of the platform on the rod, and the positioning of the insert on the platform implant not conform with the needed one.Apparently the problem has already been reported because the platform would in fact be a centered 0 of ref dwf 500 in the packaging of a dwf 510.No substitute device since only one unit in the deposit ; approximate and random positioning at the end.Prolongation of fifteen minutes of the surgery and many hesitations during the procedure.
 
Additional Manufacturer Narrative
The reported event was confirmed based on a visual inspection done on a part of the same lot code.Based on investigation, the root cause was attributed to a manufacturing related issue.A capa was opened and the affected parts were recalled.
 
Event or Problem Description

Brand Name
FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
MDR Report Key11916524
Report Number3000931034-2021-00260
Device Sequence Number17247653
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model NumberDIA. 40 TH 0 ECC 1.5
Device Catalogue NumberDWF510
Device Lot Number1197AW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;